# SDR USAA2013020700027

- Difficulty date: January 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 40,905 hours, 14,919 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175900200
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 261EF BETWEEN FR66 TO FR68, Y1292.  REPLACED FLOOR PANEL 261EF IAW JOB CARD 26C26053019.
